# SDR CALA2023081102487

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Y1292 At Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6321) FLOOR SUPPORT AT Y 1292 CORODDED AT FR 16. DOT# 110-86. W/C:69736 BLENDED AREA FLOOR SUPPORT Y1292 FR 16 IAW SRM 53-11-14-283-007, Y1292 IAW SRM 51-42-11. W/C:69736 EMP:V936636 STA:STENGBFM FOUND TO BE OUT OF LIMITS MAX 0,003,:/ 0,049" (T91554) REMOVED F LOOR SUPPORT Y1292 IAW SRM 51-42-11, RECEIVED NEW FLOOR SUPPORT P/N D5311281300251 BATCH 0004105707, INSTALLED NEW FLOOR SUPPORT
